# SDR TRBA201132502

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 28,846 hours, 32,935 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Illuminated
- Location: Battery Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY CHARGER FAULTED.  REPLACED EMERGENCY BATTERY CONTACTOR 42PA IAW AMM 24-31-11.  OPS CHECKED IAW W/C EX 343100-OPT 10020-002. FOUND SYS WORKING PROPERLY.
